# SDR MWEA030413

- Difficulty date: October 10, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N904ME
- Make and model: Boeing 717-200
- Aircraft serial: 55168
- Aircraft time: 1,178 hours, 720 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH347601
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ENGINE FAILED TO START.  REMOVED AND REPLACED A & B IGNITOR PLUGS.
